Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 43, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at May 21, 2019, 12:53 AM CDT for Reagan County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2019, 12:53 AM CDT (05:53 UTC)
- Expired
- May 21, 2019, 1:16 AM CDT
- In force
- 23 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Reagan County, TX
The radar
The San Angelo radar (KSJT), 94 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 9:52 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 5.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3800 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1510 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 25.6
The text
As transmitted.
751
WFUS54 KMAF 210553
TORMAF
TXC383-210630-
/O.NEW.KMAF.TO.W.0043.190521T0553Z-190521T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
1253 AM CDT Tue May 21 2019
The National Weather Service in Midland has issued a
* Tornado Warning for...
Southeastern Reagan County in western Texas...
* Until 130 AM CDT.
* At 1253 AM CDT, a severe thunderstorm capable of producing a
tornado was located 11 miles south of Reagan County Airport, or 11
miles southwest of Big Lake, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Reagan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3108 10160 3131 10127 3108 10128
TIME...MOT...LOC 0553Z 233DEG 47KT 3104 10154
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Ferguson2 follow-up statements
361
WWUS54 KMAF 210600
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
100 AM CDT Tue May 21 2019
TXC383-210630-
/O.CON.KMAF.TO.W.0043.000000T0000Z-190521T0630Z/
Reagan TX-
100 AM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
SOUTHEASTERN REAGAN COUNTY...
At 100 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Big Lake, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Reagan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3108 10160 3131 10127 3108 10128
TIME...MOT...LOC 0600Z 237DEG 51KT 3109 10147
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Ferguson187
WWUS54 KMAF 210616
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
116 AM CDT Tue May 21 2019
TXC383-210626-
/O.CAN.KMAF.TO.W.0043.000000T0000Z-190521T0630Z/
Reagan TX-
116 AM CDT Tue May 21 2019
...THE TORNADO WARNING FOR SOUTHEASTERN REAGAN COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CDT for western Texas.
LAT...LON 3108 10160 3131 10127 3108 10128
TIME...MOT...LOC 0615Z 233DEG 47KT 3122 10127
$$
FergusonWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 21, 12:25 AM CDT, 28 minutes earlier.
Area forecast discussion, May 21, 12:25 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1225 AM CDT Tue May 21 2019
.DISCUSSION...
&&
.AVIATION...
Line of storms currently moving east out of the area. A Pacific
front moving across the area will be accompanied by a very gusty
W/NW wind overnight and through much of the day. High Wind in the
Guadalupe Mountains will be an aviation hazard until Tuesday
evening.
&&
PREV DISCUSSION... /issued 245 PM CDT Mon May 20 2019/
DISCUSSION...
WV imagery shows the upper trough approaching the Four corners area,
leaving West texas and Southeast New Mexico under very progressive
SW flow aloft. At the sfc, a sfc trough over far west Texas has
resulted in a surge of Gulf moisture into the region, w/the 70F
isodrosotherm edging into our ern counties, making it feel more like
east Texas than west, and banking the dryline up against the higher
terrain. The approach/arrival of the trough will result in
increasing winds over much of the area this afternoon/night, and
we've extended the warning in the Guadalupes/Delawares into Tue
evening as a secondary trough approaches. KMAF VWP shows a 25kt LLJ
right off the deck, and this is forecast to increase to 60+kts after
dark. Needless to say, parameters for severe wx later today are
impressive. KMAF 18Z sounding shows mucapes in excess of 4600 J/kg,
mid-lvl lapse rates of over 7C/km, deep lyr shear of 50kts, and 0-
1km SRH of 54 m2/s2. Already, convection is developing over the
South Plains, w/a tor watch in effect for our NE six counties. Hi-
res models call for a first round of supercells this afternoon,
w/very large hail and a tornado or two, then more of a squall
line/QLCS developing late this evening as the Pac front arrives,
w/damaging winds becoming the main hazard.
Tue/Wed should be convective down days, w/post-frontal temps well-
below normal Tue, then rebounding to above-normal Wed under
continuing SW flow aloft as the secondary trough digs to CA/NV/AZ by
00Z Thu. Wed night, another sfc trough develops out west, resulting
in a surge of Gulf moisture return similar to last night's. This
will sharpen up the dryline out west, w/a chance of convection
developing along and east of this feature as shortwaves round the
base of the trough and move into the area. Thu, the trough ejects
into the upper Midwest, to be replaced by a tertiary trough over the
SW CONUS. Chances look even better for convection Thu night, when
long-range models hint at developing a MCS over the Wrn Low Rolling
Plains. Fri/Sat, a slight chance of convection will remain along
the dryline, w/long-range models hinting at the ridge over the Gulf
Coast states slipping under the trough and shifting to the wrn
CONUS. This will result in temps climbing to above-normal by
Memorial Day.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 57 91 70 87 / 0 10 30 30
Carlsbad 54 92 58 88 / 0 0 10 0
Dryden 63 94 73 92 / 0 10 20 10
Fort Stockton 58 94 67 92 / 0 0 10 10
Guadalupe Pass 55 87 56 81 / 0 0 0 0
Hobbs 52 89 60 86 / 0 0 40 10
Marfa 48 92 52 89 / 0 0 0 0
Midland Intl Airport 57 92 70 88 / 0 10 20 20
Odessa 57 92 68 89 / 0 10 20 20
Wink 54 95 65 91 / 0 0 20 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory until 3 AM MDT Tuesday for Central Lea County-
Northern Lea County-Southern Lea County.
High Wind Warning until 10 PM MDT Tuesday for Guadalupe
Mountains of Eddy County.
High Wind Warning until 3 AM MDT Tuesday for Eddy County Plains.
TX...Wind Advisory until 4 AM CDT early this morning for Andrews-
Borden-Crane-Dawson-Ector-Gaines-Glasscock-Howard-Loving-
Marfa Plateau-Martin-Midland-Mitchell-Pecos-Reagan-Reeves
County Plains-Scurry-Terrell-Upton-Ward-Winkler.
High Wind Warning until 10 PM MDT Tuesday for Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains.
High Wind Warning until 4 AM CDT early this morning for Davis
Mountains-Davis Mountains Foothills-Eastern Culberson
County-Van Horn and Highway 54 Corridor.
&&Hazardous weather outlook, May 20, 1:04 PM CDT, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 104 PM CDT Mon May 20 2019 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-211815- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 104 PM CDT Mon May 20 2019 /1204 PM MDT Mon May 20 2019/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight A significant severe weather event is likely through tonight, especially across the Permian Basin and Lower Trans Pecos. Very large to giant hail will be possible, along with tornadoes, some of which could be significant, and damaging winds. The greatest risk for significant severe weather through tonight will be across the eastern Permian Basin and the western Low Rolling Plains. Flash flooding will also be possible especially across the eastern Permian Basin. High winds are expected through tonight in the Guadalupe Mountains and the Eddy County New Mexico Plains extending south into the Davis Mountains. Winds will also increase across the Permian Basin, Lea county New Mexico, Marfa Plateau and the Lower Trans Pecos and a wind advisory is in effect through tonight. Fire weather concerns are elevated across southeast New Mexico and the Trans Pecos. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms, some severe, will be possible across much of the area, except the mountains, during the afternoon and evening hours Wednesday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is recommended. City, county and state resources may be in high demand. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Local storm report, May 20, 10:46 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
1046 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 4 ENE ODESSA 31.88N 102.31W
05/20/2019 E2.00 INCH Ector TX NWS EMPLOYEE
&&
CMRLocal storm report, May 20, 11:15 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
1115 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM FLASH FLOOD MIDLAND 32.00N 102.08W
05/20/2019 MIDLAND TX LAW ENFORCEMENT
MIDLAND COUNTY SHERRIFF REPORTS NUMEROUS STALLED VEHICLES
DUE TO FLOODING ACROSS THE CITY OF MIDLAND.
&&
MATT.SALERNOSpecial weather statement, May 20, 11:37 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1137 PM CDT Mon May 20 2019
TXZ075-210515-
Pecos TX-
1137 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PECOS COUNTY UNTIL
1215 AM CDT...
At 1137 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of McCamey, moving northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Sheffield, Iraan, Iraan Municipal Airport and Bakersfield.
This includes Interstate 10 between mile markers 291 and 327.
LAT...LON 3067 10247 3105 10231 3103 10221 3100 10219
3101 10218 3099 10209 3100 10205 3098 10201
3099 10199 3093 10192 3092 10188 3089 10189
3086 10185 3080 10183 3076 10184 3075 10182
3070 10181 3066 10177
TIME...MOT...LOC 0437Z 242DEG 38KT 3095 10222Special weather statement, May 20, 11:43 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1143 PM CDT Mon May 20 2019
TXZ047-048-052-053-210530-
Mitchell TX-Scurry TX-Howard TX-Borden TX-
1143 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL...SCURRY...SOUTHEASTERN
BORDEN AND EASTERN HOWARD COUNTIES UNTIL 1230 AM CDT...
At 1143 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northeast of Snyder to 9 miles
northeast of Coahoma to near Forsan. Movement was east at 55 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Big Spring, Snyder, Colorado City, Coahoma, Loraine, Forsan, Sand
Springs, Lake Colorado City, Lake Colorado City State Park, Inadale,
Colorado City Airport, J B Thomas Reservoir, Champion Creek
Reservoir, Westbrook, Cuthbert, Dunn, Elbow, Vincent, Hermleigh and
Randalls Corner.
This includes Interstate 20 between mile markers 180 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 400 AM CDT for western Texas.
LAT...LON 3209 10161 3239 10134 3297 10099 3296 10066
3209 10067
TIME...MOT...LOC 0443Z 252DEG 49KT 3290 10081 3237 10117 3210 10147
FergusonSpecial weather statement, May 21, 12:15 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1215 AM CDT Tue May 21 2019
TXZ075-082-210600-
Pecos TX-Terrell TX-
1215 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PECOS AND NORTH
CENTRAL TERRELL COUNTIES UNTIL 100 AM CDT...
At 1215 AM CDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Sheffield, moving east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Sheffield, Iraan and Iraan Municipal Airport.
This includes Interstate 10 between mile markers 308 and 327.
LAT...LON 3063 10226 3095 10204 3099 10198 3093 10192
3092 10188 3089 10189 3086 10185 3080 10183
3076 10184 3075 10182 3070 10181 3068 10178
3066 10177 3065 10171 3063 10167
TIME...MOT...LOC 0515Z 265DEG 20KT 3090 10192Special weather statement, May 21, 12:49 AM CDT, 4 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 1249 AM CDT Tue May 21 2019 TXZ070-210615- Reagan TX- 1249 AM CDT Tue May 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN REAGAN COUNTY UNTIL 115 AM CDT... At 1248 AM CDT, Doppler radar was tracking a strong thunderstorm 16 miles southwest of Reagan County Airport, or 16 miles southwest of Big Lake, moving northeast at 45 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Big Lake and Reagan County Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 400 AM CDT for western Texas. LAT...LON 3108 10168 3132 10127 3108 10128 TIME...MOT...LOC 0548Z 238DEG 46KT 3098 10159 Ferguson
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:11 PM CDT | Areal Flood Advisory | MAF | Howard, Martin, Midland | 3 hr |
| May 20, 7:12 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Martin, Mitchell, Scurry | 63 min |
| May 20, 7:12 PM CDT | Tornado Warning | MAF | Glasscock, Midland | 33 min |
| May 20, 7:13 PM CDT | Tornado Warning | MAF | Howard, Mitchell | 32 min |
| May 20, 7:22 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland | 53 min |
| May 20, 7:30 PM CDT | Special Weather Statement | MAF | Midland | 30 min |
| May 20, 7:43 PM CDT | Tornado Warning | MAF | Glasscock, Howard | 47 min |
| May 20, 7:44 PM CDT | Tornado Warning | MAF | Howard, Mitchell, Scurry | 19 min |
| May 20, 7:48 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 27 min |
| May 20, 7:54 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Martin, Midland | 21 min |
| May 20, 8:13 PM CDT | Special Weather Statement | MAF | Midland | 47 min |
| May 20, 8:14 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell, Scurry | 61 min |
| May 20, 8:17 PM CDT | Tornado Warning | MAF | Howard, Mitchell | 43 min |
| May 20, 8:28 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 62 min |
| May 20, 8:31 PM CDT | Special Weather Statement | MAF | Martin | 44 min |
| May 20, 8:34 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Martin, Midland | 56 min |
| May 20, 8:43 PM CDT | Tornado Warning | MAF | Mitchell | 32 min |
| May 20, 9:12 PM CDT | Special Weather Statement | MAF | Martin | 48 min |
| May 20, 9:14 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 61 min |
| May 20, 9:21 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Crane, Dawson, Ector, Glasscock, Howard and 4 more | 54 min |
| May 20, 9:34 PM CDT | Areal Flood Advisory | MAF | Andrews, Crane, Ector, Martin, Midland, Upton | 3 hr |
| May 20, 10:13 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Ector, Glasscock, Howard, Martin and 1 more | 62 min |
| May 20, 10:14 PM CDT | Special Weather Statement | MAF | Scurry | 31 min |
| May 20, 10:17 PM CDT | Flash Flood Warning | MAF | Ector, Martin, Midland | 3 hr |
| May 20, 10:18 PM CDT | Tornado Warning | MAF | Midland | 27 min |
| May 20, 10:45 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 60 min |
| May 20, 10:53 PM CDT | Tornado Warning | MAF | Borden, Scurry | 22 min |
| May 20, 11:06 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Howard, Martin | 114 min |
| May 20, 11:11 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland | 34 min |
| May 20, 11:19 PM CDT | Areal Flood Advisory | MAF | Borden, Glasscock, Howard, Martin, Midland, Mitchell and 1 more | 116 min |
| May 20, 11:27 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Upton | 48 min |
| May 20, 11:35 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 40 min |
| May 20, 11:37 PM CDT | Special Weather Statement | MAF | 38 min | |
| May 20, 11:43 PM CDT | Special Weather Statement | MAF | Mitchell, Scurry | 47 min |
| May 20, 11:48 PM CDT | Areal Flood Warning | MAF | Mitchell, Scurry | 3 hr |
| May 20, 11:58 PM CDT | Flash Flood Warning | MAF | Borden, Glasscock, Howard, Martin, Mitchell, Scurry | 3 hr |
| May 21, 12:01 AM CDT | Areal Flood Advisory | MAF | Glasscock, Midland, Pecos, Reagan, Terrell, Upton | 119 min |
| May 21, 12:12 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan, Upton | 48 min |
| May 21, 12:15 AM CDT | Special Weather Statement | MAF | Crockett | 45 min |
| May 21, 12:49 AM CDT | Special Weather Statement | MAF | Reagan | 26 min |
| May 21, 12:55 AM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 50 min |
| May 21, 1:52 AM CDT | Special Weather Statement | MAF | Terrell | 38 min |
| May 21, 8:22 AM CDT | Wind Advisory | MAF | Andrews, Borden, Dawson, Ector, Gaines, Glasscock and 5 more | 11 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.